MAUDE Adverse Event Report: HOLOGIC, INC EVIVA_1213-20; INSTRUMENT, BIOPSY

HOLOGIC, INC EVIVA_1213-20; INSTRUMENT, BIOPSY
Model Number EVIVA_1213-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an eviva procedure on (b)(6) 2025, "needle tip twisted at notch on tissue sampling.Initial sampling successful with some specimen.Second round sampling produced no tissue sample and when we wound the needle out of the patient breast, we noticed the needle tip had twisted." it is reported that the procedure was successfully completed with another device.No patient/user injury was reported, and no further information is currently available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
EVIVA_1213-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23767918
Report Number1222780-2025-00626
Device Sequence Number10594406
Product Code KNW
UDI-Device Identifier15420045504998
UDI-Public(01)15420045504998(17)261029(10)E24K29RG
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_1213-20
Device Catalogue NumberEVIVA_1213-20
Device Lot NumberE24K29RG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown